RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 6, Pages 513–554 (Mi izv3094)  

This article is cited in 6 scientific papers (total in 6 papers)

A fundamental theorem of the theory of quasi-conformal mapping of plane regions

M. A. Lavrent'ev


Full text: PDF file (3758 kB)

Bibliographic databases:
Received: 10.04.1948

Citation: M. A. Lavrent'ev, “A fundamental theorem of the theory of quasi-conformal mapping of plane regions”, Izv. Akad. Nauk SSSR Ser. Mat., 12:6 (1948), 513–554

Citation in format AMSBIB
\Bibitem{Lav48}
\by M.~A.~Lavrent'ev
\paper A fundamental theorem of the theory of quasi-conformal mapping of plane regions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 6
\pages 513--554
\mathnet{http://mi.mathnet.ru/izv3094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=34842}
\zmath{https://zbmath.org/?q=an:0041.40602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3094
  • http://mi.mathnet.ru/eng/izv/v12/i6/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Aminov, “Defining a surface in 4-dimensional Euclidean space by means of its Grassmann image”, Math. USSR-Sb., 45:2 (1983), 155–168  mathnet  crossref  mathscinet  zmath
    2. V. A. Zorich, “Quasi-conformal maps and the asymptotic geometry of manifolds”, Russian Math. Surveys, 57:3 (2002), 437–462  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. V. Sychev, “O sibirskoi shkole Lavrenteva–Belinskogo po geometricheskoi teorii funktsii: istoki, razvitie, dostizheniya”, Vestn. NGU. Ser. matem., mekh., inform., 7:3 (2007), 3–12  mathnet
    4. S. I. Bezrodnykh, V. I. Vlasov, “On a problem of the constructive theory of harmonic mappings”, Journal of Mathematical Sciences, 201:6 (2014), 705–732  mathnet  crossref
    5. Yu. A. Aminov, Ya. S. Nasedkina, “Conditions for a Two-Dimensional Surface in $E^5$ to Be Contained in a Hypersphere or a Hyperplane”, Math. Notes, 94:2 (2013), 167–176  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. D. P. Il'yutko, E. A. Sevost'yanov, “Open discrete mappings with unbounded coefficient of quasi-conformality on Riemannian manifolds”, Sb. Math., 207:4 (2016), 537–580  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:274
    Full text:146
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019